# SDR DALA2019121637353

- Difficulty date: December 12, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N727TW
- Make and model: Boeing 757231
- Aircraft serial: 30340
- Aircraft time: 69,270 hours, 17,249 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6813 CORROSION ON GALLEY FITTING SUPPORTS (2 EA) AT PASSENGER CABIN (CPAX) GALLEY 4B. CORRECTIVE ACTION: SUMMARY OF NRC.00413 CORROSION ON GALLEY FITTING SUPPORTS ( 2 EA ) INSPECTION WAS PERFORMED AND NO MORE CORROSION WAS FOUND PER B757-200 SRM, MEASUREMENT THICKNESS WAS ACCOMPLISHED PER B757-200 NDT MANUAL, ORIGINAL THICKNESS ON GALLEY FITTING SUPPORTS ( 2 EA ) ARE OUT OF LIMITS PER D.W.G. NEW FITTING MUST BE INSTALLED ON CARD. (1399369)
